# SDR DALA2023071005586

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 77,016 hours, 10,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 EMERGANCY LIGHTS LEFT AFT ROW 38A/B BACK INOP. CORRECTIVE ACTION: REPLACED BATTERY AT 4L DOOR. (4855526)
